# SDR CALA2024051601487

- Difficulty date: May 13, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 71,384 hours, 25,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT, BATTERY PACK M1670 FAILS OP CHE CK (REF. AAR NR 100007647).
